# SDR QXEA9600299

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 23531
- Condition: Inop
- Location: Cargo Bay
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT WING EVAC LIGHTS ARE INOP.  POWER SUPPLY IN CARGO BAY REPLACED AND LIGHTS OPS CHECKED GOOD.
